# SDR 98FDEA00150

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727227
- Aircraft serial: 21394
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL, UPPER RUDDER NR 2 RUDDER TAB HINGE CUTOUT BRACKETS AND COVER FAIRING DAMAGED LT SIDE, AS IS RUDDER LT T/E FRAME IN SAME AREA.  INSTALLED DOUBLER PER AA SRM 55-20-0 AND AA SRM 55-40-3.
